MathSciNet Relay Station
MathSciNet bibliographic data
MR2240708 60F10 (62E20)
Dembo, Amir; Shao, Qi-Man Large and moderate deviations for Hotelling's $T\sp 2$-statistic. Electron. Comm. Probab. 11 (2006), 149–159 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement